Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pedroal3xandre

Acutane question...Thinking in rising myself the 30mg dose...

Hi people! I need some good advices on this.

I am on day 61 from Acuttane... i am with 30mg fom the begining, skin is just as i started.

Two days ago i went to see my 28 years old dermatologist and he told me to continue around 30mg until the 4th/5th month(he didnt precise it!),"then we will think in rising your dose" and on the 7th month we stop. So... i am starting to feel a bit ansious about this...cause i see every people rising their dose up to 60mg or 90mg...and i will make my treatment only around 30mg?.. Its strange for me...I dont want to pass all this and not having enough results and having to repeat a course...

I am thinking in rising my dose to a least 40mg/day.

Am i doing too wrong on this?

Share this post


Link to post
Share on other sites

Ouh, I'm sorry to hear that. I'm taking currently 30mg and end of month 5 I'm gonna see my derm again. Only difference against you is I've seen some results. I think you should ask your derm about that 'cause if you didn't have any bad side effects you can take some more.

Share this post


Link to post
Share on other sites

Thanks guys. I think i will rise it to 40mg. I have enough prescriptions to rise it a bit.

It's a fact that i don't have any side effects beside the dry lips so i guess it won't make me bad. And the blood test was ok...

Share this post


Link to post
Share on other sites
Thanks guys. I think i will rise it to 40mg. I have enough prescriptions to rise it a bit.

It's a fact that i don't have any side effects beside the dry lips so i guess it won't make me bad. And the blood test was ok...

Share this post


Link to post
Share on other sites
Thanks guys. I think i will rise it to 40mg. I have enough prescriptions to rise it a bit.

It's a fact that i don't have any side effects beside the dry lips so i guess it won't make me bad. And the blood test was ok...

It's wiser to ask your doctor about Accutane dosages, not people on a message board.

Share this post


Link to post
Share on other sites

Dose is kept low for a reason, would you rather have perminent side effects or have to go through the MINOR hassle of going on a second course?

Trust me keep your dose low and avoid the permanent side effects, PLEASE!!

Share this post


Link to post
Share on other sites
Dose is kept low for a reason, would you rather have perminent side effects or have to go through the MINOR hassle of going on a second course?

Trust me keep your dose low and avoid the permanent side effects, PLEASE!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×